# SDR CALA2018060601412

- Difficulty date: May 31, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 89,216 hours, 11,918 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702030
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN EMERGENCY LIGHT BATTERY CAPACITY CHECK,  FOUND THE R2 DOOR AREA BATTERY TO HAVE LOW CAPACITY.   REPLACED THE BATTERY PACK M33098 & CHARGER.  PERFORMED AN EMERGENCY LIGHT TEST, TESTED GOOD IAW AMM 33-51-06-960-802,  & AMM 33-51-00-710-801, REV 82.
